Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations

ERHAN DENİZ, Halit Orhan

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING Cilt 36 · Sayı 6 · ss. 1091–1112 · 01.10.2011
DOI ile aç

Özet

The new multiplier transformations J(p)(delta)(lambda, mu, l) (delta, l >= 0, lambda >= mu >= 0; p is an element of N) of multivalent functions are defined. Making use of the operator J(p)(delta)(lambda, mu, l), two new subclasses P-lambda,mu,l(delta)(A, B; sigma, p) and (P) over tilde (delta)(lambda,mu,l)(A, B; sigma, p) of multivalent analytic functions are introduced and investigated in the open unit disk. Some interesting relations and characteristics such as inclusion relationships, neighborhoods, and partial sums, and some applications of fractional calculus and quasi-convolution properties of functions belonging to each of these subclasses P-lambda,mu,l(delta)(A, B; sigma, p) and (P) over tilde (delta)(lambda,mu,l)(A, B; sigma, p) are investigated. Relevant connections of the definitions and results presented in this paper with those obtained in several earlier works on the subject are also pointed out.

Anahtar kelimeler

Analytic functions Multivalent functions Multiplier transformations Neighborhoods and partial sums of analytic functions Fractional calculus operators

Atıf için künye

DENİZ, E., & Orhan, H. (2011). Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations. ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 36(6), 1091–1112. https://doi.org/10.1007/s13369-011-0103-3

BibTeX
@article{deniz2011-73108,
  author = {DENİZ, ERHAN and Orhan, Halit},
  title = {Certain Subclasses of Multivalent Functions Defined by New Multiplier Transformations},
  journal = {ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING},
  year = {2011},
  volume = {36},
  number = {6},
  pages = {1091--1112},
  issn = {2193-567X},
  doi = {10.1007/s13369-011-0103-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/73108-certain-subclasses-of-multivalent-functions-defined-by-new-multiplier}
}